This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Two years back I read about PC muscle exercises or Kegel's for improving erections and I started doing that. I also did jelqing for a few nights only before falling asleep. Erections seem to be firmer now. About the same time I started having pain and burning sensation in my testicles which I ignored. Now this week I went to see a urologist who did USG abdomen and testicles. Result - grade 1 prostatitis, grade 1 varicocele and epididymitis. The urologist said prostatitis is not to be worried about as most men will have it (I am over 40), but prescribed ofloxacin and serratiopeptidase/diclofenac for varicocele for 5 days and has asked me to revert back to him.
I have been thinking all the time what could have caused this, and it has struck me that kegel/jelqing and testes pain/burning started about same time 2 years back. Did I overdo kegel/jelqing (stretched muscles too far) that could have caused varicocele? What should I do now to take the pain away? I am working sitting for 8-10 hours using computer and finding it immensely painful to sit.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.